MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG XABO CATHETER-SET; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG XABO CATHETER-SET; HYDROCEPHALUS MANAGEMENT
Model Number FY040A
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 10/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The catheter set was implanted as part of a pmcf study with a miethke subsystem (no data available).Due to an infection, the devices were replaced.No patient data available.No patient harm reported.Reason for explantation: infection, gram positive cocci (staphylococcus capitis, staphylococcus caprae, staphylococcus epidermidis).
 
Additional Manufacturer Narrative
We were unable to examine the xabo catheter set as we did not receive any product for further analysis.Infection is a known side effect.Feedback on the product will be monitored and evaluated in accordance with art.89 and as part of the pmcf study.This letter concludes the complaint process.

Brand Name
XABO CATHETER-SET
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21344939
Report Number3004721439-2025-00036
Device Sequence Number15693073
Product Code JXG
UDI-Device Identifier04041906506742
UDI-Public4041906506742
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFY040A
Device Catalogue NumberFY040A
Device Lot Number20076440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown